# SDR AALA201911019016

- Difficulty date: October 25, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N950UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000106
- Aircraft time: 25,864 hours, 21,591 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING REMOVAL OF CARPET, FOUND CABIN FLOOR PANEL #241HLF DELAMINATED. REPLACED FLOOR PANEL #241HLF PER E190 AMM 53-01-39.
